Intervals of permutations with a fixed number of descents are shellable

Smith, J.P. ORCID: 0000-0002-4209-1604, 2016. Intervals of permutations with a fixed number of descents are shellable. Discrete Mathematics, 339 (1), pp. 118-126. ISSN 0012-365X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Discrete Mathematics
Creators: Smith, J.P.
Publisher: Elsevier
Date: 6 January 2016
Volume: 339
Number: 1
ISSN: 0012-365X
Identifiers:
NumberType
10.1016/j.disc.2015.08.004DOI
S0012365X15002897Publisher Item Identifier
1390803Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 09:28
Last Modified: 21 Apr 2021 09:28
URI: http://irep.ntu.ac.uk/id/eprint/42730

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year